# SDR SWAA2023061453969

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-12 MID CABIN FLOOR PANEL 241BF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A178496); FIBERGLASS CLOTH BMS9-3(A164924); POTTING COMPOUND EPOCAST1619 (A181386)).   CLEANED; PREPPED; AND POTTED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;D;E;F;G;H;I; AND J.   REQUIRES OKAY TO BOND.;[02] VERIFIED ITEM 1 OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR PANEL 241BF UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED ITEMS 3 AND 4.;[06] AUDIT C/W
